# SDR YENA2024062700914

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 07390
- Aircraft time: 27,886 hours, 8,882 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1527, POP-JFK. 'STRONG DIRTY SOCK ODOR SMELL AS ENTIRE CREW ENTERED THE AIRCRAFT IN CABIN & COCKPIT; C/W INFO NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, "AMBIENT AIR ODOR". AMBIENT AIR MAY SMELL MUSTY DURING PERCIPITATION/HIGH HUMIDITY. THE ODOR IS NO LONGER PRESENT, THERE IS NO CORRECTIVE ACTION. THERE IS NO EVIDENCE OF OIL LEAKS IN APU COMPARTMENT. REF TSM 05-50-00-810-085-A. A/C OF FOR SVC.'
